# SDR AALA20161219010

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 1,868 hours, 739 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: C82LL0010
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

GREEN HYDRAULIC SYSTEM DECREASED IN FLIGHT.  LOW LEVEL LIGHT ECAM ILLUMINATED.  EMERGENCY DECLARED. UNEVENTFUL LANDING.  REMOVED AND REPLACED GREEN HYDRAULIC RESERVOIR DRAIN VALVE IAW AMM 29-11-41.  OPERATIONAL CHECK GOOD.
